Title: An error expansion for cubature with an integrand with homogeneous boundary singularities
Authors: Verlinden, Pierre ×
Haegemans, Anny #
Issue Date: Jul-1993
Publisher: Springer
Series Title: Numerische Mathematik vol:65 issue:3 pages:383-406
Abstract: A common strategy in the numerical integration over an n-dimensional hypercube or simplex, is to consider a regular subdivision of the integration domain into m(n) subdomains and to approximate the integral over each subdomain by means of a cubature formula. An asymptotic error expansion when m --> infinity is derived in case of an integrand with homogeneous boundary singularities. The error expansion also copes with the use of different cubature formulas for the boundary subdomains and for the interior subdomains.
ISSN: 0029-599X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science